MathSciNet Relay Station
MathSciNet bibliographic data
MR2759195 60C05 (05D40 60J80)
Chauvin, Brigitte; Pouyanne, Nicolas; Sahnoun, Reda Limit distributions for large Pólya urns. Ann. Appl. Probab. 21 (2011), no. 1, 1–32.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement